is this a side effect of ritux

i had my infusion of treatment at the begining of january but the last two weeks have felt unwell with swollen gland in my kneck which is making my throat sore and a stiff kneck the fatigue is worse than usual and my face hurts as well but its all only on right side of my face infact since having the treatment i feel i have felt worse,thanks if any one could advise

5 Replies

oldestnewest
  • Hi Tracey

    I have wg and had an infusion of ritux at the end of Nov. I was very unwell with flu like symptons and in bed for about 3 weeks after it. My blood work looked normal so the Dr put it down to a virus. But I picked up after the 3 weeks. It was my 7th infusion. I think for me it was just my body reacting to another influx of strong medication, but anytime I had an infusion previous, I bounced back quicker.

    Maybe you should contact your consultant to check and see what he thinks. Rituximab has been the only medication that has kept the wg under control for me. Hope you feel better soon.

  • thankyou glad its working for you

  • This does not sound like a reaction to the infusion to me as these would usually happen soon after, but having said that everyone is different. I would advise speaking to your consultant as it may be that you have picked up a virus due to lowered immune system. In general fatigue can come at any time as part and parcel of vasculitis, so would be hard to determine if this was due to infusion or infection.

    Hope this helps and that you feel better soon.

    Lisa

  • ok thanks lisa better go and checked i suppose

  • Hi Tracey i have had Retuximab infusion,s over a 2yr period and the only side effect i had was itching so i took Antihistamines for a month daily and that sorted that, i must say after the infusions i was great but remember every bodies body reacts differantly.

    Hope you soon feel better

    Sandra

You may also like...